Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/88286
Citations
Scopus Web of Science® Altmetric
?
?
Type: Journal article
Title: H∞ filtering for nonlinear systems via neural networks
Other Titles: H-infinity filtering for nonlinear systems via neural networks
Author: Luan, X.
Liu, F.
Shi, P.
Citation: Journal of the Franklin Institute, 2010; 347(6):1035-1046
Publisher: Elsevier
Issue Date: 2010
ISSN: 0016-0032
1879-2693
Statement of
Responsibility: 
Xiaoli Luan, Fei Liu, Peng Shi
Abstract: Abstract not available
Keywords: Nonlinear systems; H∞ filtering; Neural networks; Linear matrix inequalities (LMIs)
Rights: © 2010 Published by Elsevier Ltd. on behalf of The Franklin Institute
DOI: 10.1016/j.jfranklin.2009.11.006
Appears in Collections:Aurora harvest 2
Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.